RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2007, Number 4, Pages 35–44 (Mi ivm1381)  

Exact estimate for the rate of decrease of a solution to a parabolic equation of the 2nd kind for $t\to\infty$

N. A. Kul'sarina, V. F. Gilimshina

Bashkir State Pedagogical University

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2007, 51:4, 32–41

Bibliographic databases:

UDC: 517.946
Received: 26.04.2005

Citation: N. A. Kul'sarina, V. F. Gilimshina, “Exact estimate for the rate of decrease of a solution to a parabolic equation of the 2nd kind for $t\to\infty$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, no. 4, 35–44; Russian Math. (Iz. VUZ), 51:4 (2007), 32–41

Citation in format AMSBIB
\Bibitem{KulGil07}
\by N.~A.~Kul'sarina, V.~F.~Gilimshina
\paper Exact estimate for the rate of decrease of a solution to a parabolic equation of the 2nd kind for $t\to\infty$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2007
\issue 4
\pages 35--44
\mathnet{http://mi.mathnet.ru/ivm1381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2380813}
\zmath{https://zbmath.org/?q=an:1153.34326}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2007
\vol 51
\issue 4
\pages 32--41
\crossref{https://doi.org/10.3103/S1066369X07040056}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1381
  • http://mi.mathnet.ru/eng/ivm/y2007/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:208
    Full text:49
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019